Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Pain under rib cage after stopped being bulimic. Also drink and smoke. Cause for pain?

I was belemic for about 7 months , and just recently stopped about two weeks ago . & ever since I stopped I ve been getting this pain under my rib cage . It started off with just a little pain once in awhile but now it s constantly there and hurts more everyday . Its a sharp pain and my stomach feels very tight . I m a drinker & a smoker too so idk what could be causing it . Plus I don t eat very healthy either or exsersize . it hurts to breathe in and to position certain ways . Im going to go to the doctor sometime this week when i have time but some info would be cool for now :/
Asked On : Thu, 15 Nov 2012
Answers:  1 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
You have already diagnosed your problem. Most common cause is alcohol. You might getting peptic ulcer or acute gastritis.
Answered: Wed, 28 Nov 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor